The Pill should not cause any long-term weight change, either weight gain or weight loss. A second important 2011 study was conducted by researchers at Oregon Health and Science University in Portland, USA. The results from this study also support the idea that there is no link between weight change and the contraceptive pill.
The estrogen in the pill can cause weight gain due to increased breast, hip, or thigh tissue, usually after several months on the pill. This causes swollen ankles, breast tenderness, discomfort with contact lenses, or a weight gain of up to five pounds.
As quick weight-loss diets go, the usual formula involves eating less carbohydrates and more protein for a period of time. These days, one of the biggest buzzwords in the world of fad diets is “keto,” which is sometimes incorrectly applied to traditional low-carb, high-protein plans.
Hi Karii-Ann, I too was on the pill for many years taking all sorts including microgynon, ovran 30 and loestrin 30 and definitely gained weight with them. After my lap and diagnosis in 2012 I was advised to take Yasmin (now replaced by the NHS with Lucette) and have found it to be great – I can’t say I have had any side effects whatsover.
Before Yasmin I was on microgynon and my weight shot up. I’m at a comfortable weight, could lose half a stone but that’s life, I really don’t want to take something new which will result in weight gain, PMT, arsey moods, spots etc like I’ve had microgynon.
Feb 10, 2015 · Lucette Aprill, 62, Lake Grove Occupation Clerical Height 5-foot-1 Weight before 289 pounds, July 2013 . Dropping Lbs: Lucette Aprill, Lake Grove. Updated February 10,
Many do so because of weight gain and side effects such as bloating, breast tenderness, headaches, spots, mood swings and greasy skin.
On the other hand, progestogen dominant pills can lead to dryness of the vagina, weight gain, depression, loss of libido, lassitude and breast symptoms. If you experience any of these symptoms, ask your doctor to put you on a pill with a more or less powerful hormone dose.
Can birth control pills cause weight loss? Advertisement. Advertisement. Deborah Davis. OBGYN (Obstetrics & Gynecology) However, not all birth control pills cause weight gain. An equal number of women tend to gain weight as lose weight while taking birth control pills.
Weight Loss. Obesity, also known as being very overweight, is a serious health problem. In the past 30 years the number of obese people in the UK has trebled and is set to continue to grow at a profound rate.